# SDR AU991091

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 9354M37G01
- Condition: Burst
- Location: Bleed  Air
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE HP AIR DUCT ELBOW RUPTURED.
